# SDR CKSA96328

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5765900515
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  DENT IN NR 2 PYLON INBOARD SIDE ABOVE ENGINE EXHAUST.  REPAIRED DENT IAW DC-8 SRM 54-2-1 FIGURE 7, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81793.
